MathSciNet Relay Station
MathSciNet bibliographic data
MR1947624 (2003i:60023) 60E15
Bentkus, V. A remark on the inequalities of Bernstein, Prokhorov, Bennett, Hoeffding, and Talagrand. (Russian) Liet. Mat. Rink. 42 (2002), no. 3, 332--342; translation in Lithuanian Math. J. 42 (2002), no. 3, 262–269
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement